A note on approximation of solutions of a K-positive definite operator equations
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 231-236
M. O. Osilike and A. Udomene
University of Nigeria, University of Nigeria
Abstract : In this note we construct a sequence of Picard iterates suitable for the approximation of solutions of $K$-positive definite operator equations in arbitrary real Banach spaces. Explicit error estimate is obtained and convergence is shown to be as fast as a geometric progression.
Keywords : K-positive definite operators, Picard iteration
MSC numbers : 47A50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd